# SDR AALA201710099019

- Difficulty date: October 4, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 53,774 hours, 20,306 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HINGE FITTINGS 1- 6 HAVE PLAY. REPLACED LEFT ELEVATOR HINGE FITTINGS 1- 6 IAW AMM 55-16-42.  AIRCRAFT WAS GROUNDED.
